Yinbang Lin, 林胤榜

Address: School of Mathematical Sciences,
213 Ningjing Building,
Tongji University,
E-mail: yinbang_lin@tongji.edu.cn

I am co-organizing Tongji Algebraic Geometry Seminar.


I am currently an assistant professor at Tongji University. My reserch interests are in moduli of sheaves, derived categories, and enumerative geometry.

Here are my publications and preprints.

  1. Higher dimensional moduli spaces on Kuznetsov components of Fano threefolds, joint with Chunyi Li, Laura Pertusi, and Xiaolei Zhao, arXiv:2406.09124.
  2. Gromov--Witten/Pandharipande--Thomas correspondence via conifold transitions, joint with Sz-Sheng Wang, arXiv:2310.18170.
  3. Shatz strata in versal deformation spaces, arXiv:2207.11853.
  4. Gaeta resolutions and strange duality conjecture over rational surfaces, joint with Thomas Goller, arXiv:2205.14827.
  5. Decorated sheaves and morphisms in tilted hearts, joint with Sz-Sheng Wang and Bingyu Xia, arXiv:2104.12618, submitted.
  6. Rank-one sheaves and stable pairs on surfaces, joint with Thomas Goller, Advances in Mathematics 401 (2022), https://doi.org/10.1016/j.aim.2022.108322, arXiv:1907.05180. The accepted version is also available here.
  7. A note on 1-cycles on the moduli space of rank 2 bundles over a curve, joint with Duo Li and Xuanyu Pan, C. R. Math. Acad. Sci. Paris 357 (2019), no. 2, 209-211.
  8. Moduli spaces of stable pairs, Pacific Journal of Mathematics 294 (2018), no. 1, 123-158, arXiv:1512.03091.
  9. Nef cones of Hilbert scheme of points on surfaces, joint with B. Bolognese, J. Huizenga, E. Riedl, B. Schmidt, M. Woolf and X. Zhao, Algebra Number Theory 10 (2016), no. 4, 907-930.




From Fall 2010 to Spring 2016, I was a Teaching Assistant at Department of Mathematics, Northeastern University.